# SDR 55918

- Difficulty date: November 7, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N171ZV
- Make and model: Beech 1900D
- Aircraft serial: UE171
- Aircraft time: 18,313 hours, 27,458 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

CREW REPORTED WITH LANDING GEAR RAISED INTRANSIT LIGHTS REMAINED ILLUM.  CREW DECLARED AN EMERGENCY, AND RETURNED TO FIELD WITH NO FURTHER INCIDENTS.  ACFT FERRIED TO DUJ FOR MAINTENANCE.  GEAR INTRANSIT LIGHT W/N EXTINGUISH WHEN UP. REMOVED AND REPLACED RT GEAR UP LOCK SWITCH, CKS GOOD.  PART REPLACE IEN412-3, TOOK OFF AN-3-5A M81829/12.
